# SDR SWIA201333703

- Difficulty date: June 14, 2013
- Submitted: June 18, 2013
- Operation: Air carrier
- Aircraft: N455SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7760
- Aircraft time: 25,300 hours, 20,540 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Part number: 73031
- Part serial: 124A
- Condition: Leaking
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: L

## Discrepancy

RECEIVED GEAR DISAGREE MASTER WARNING.  RAN QRH.  GEAR SHOWED THREE DOWN AND LOCKED AFTER FIRST CYCLE OF GEAR.  RETURNED TO LAND WITH NO OTHER ISSUES. THE INITIAL GEAR THAT DIDN'T EXTEND WAS THE LT MAIN.  REPLACED NR 3 HYD RESERVOIR DUE TO A LEAKING WEEP HOLE ON AFT SIDE OF RESERVOIR.
